Skip to Main content Skip to Navigation
Journal articles

Modeling Imprecise and Bipolar Algebraic and Topological Relations using Morphological Dilations

Document type :
Journal articles
Complete list of metadata

https://hal.telecom-paris.fr/hal-03324497
Contributor : Isabelle Bloch Connect in order to contact the contributor
Submitted on : Monday, August 23, 2021 - 4:26:49 PM
Last modification on : Tuesday, October 19, 2021 - 11:15:17 AM

Links full text

Identifiers

Citation

Isabelle Bloch. Modeling Imprecise and Bipolar Algebraic and Topological Relations using Morphological Dilations. Mathematical Morphology - Theory and Applications, De Gruyter 2021, 5 (1), pp.1-20. ⟨10.1515/mathm-2020-0107⟩. ⟨hal-03324497⟩

Share

Metrics

Record views

33